After Taking Medicine Becomes Nauseous?
at night, I want to ask 3 days ago I often vomited nausea and headaches, after I was treated at the clinic, my nausea and vomiting disappeared, but my headache was still rather painful. ,, and I am not strong enough to get rid of the vomiting, my question: why don’t I take medicine instead of getting tired but it hurts more. thank you
Please note there are several causes of headaches. I will try to explain yes.
Migraine headaches, usually accompanied by throbbing headaches, can be accompanied by nausea to vomiting. Tension headaches, headaches that arise are like a head feels heavy and can spread to the neck. Headaches due to stress, anxiety or certain psychological conditions. For complaints of nausea after taking medication can be a side effect of the medication you are taking. However, to ensure it is better to do a direct examination with the doctor yes and if needed the doctor will provide treatment therapy that is suitable for you.
In the meantime you can take paracetamol to relieve your headaches. And you should get enough rest, avoid strong odors, avoid sour and spicy foods, get enough sleep, and drink plenty of water.
If the complaint of headaches accompanied by spraying vomiting and fever should immediately see a doctor.
Thank you, hopefully useful.